# SDR AMTA200700518

- Difficulty date: October 17, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LONGERON HAS CORROSION STATION 1330 RBL 16.10.  REMOVED CORROSION MATERIAL LOSS .026 OUT OF LIMITS REPAIRED IAW SRM 53-60-53, 53-00-53.  (M)
